having problems with tight chest if phycial activity, and very bad lower back pain. Taking 25mg, and sorry to say I am a smoker, never had any of these problems before.
Have you read the side effects on here about Cozaar? I suggest you do that and also speak to your doctor about the tight feelings in your chest. I never had the symptoms I described up top before being changed to Cozaar and HCT. My doctor took me off of it today. So far tonight I feel better, still need to wait a couple of days to make sure it was the medication.
Good Luck Biz, Keep in touch. Biz life is to short to feel bad and not do anything about it. Take care of yourself. Hugs, Mary
- Cozaar Information for Consumers
- Cozaar Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cozaar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Oct 2009 • 1 answer
Posted 14 Jun 2010 • 1 answer
Posted 27 Aug 2010 • 1 answer
Posted 16 Apr 2011 • 1 answer
Posted 21 Jun 2012 • 1 answer